# SDR 2009FA0000661

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Engine: Allsn T63A720
- Engine time: 1,978 hours, 4,653 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 23063413
- Condition: Broken
- Location: Gearbox
- Part time: 2,018 hours
- Component: Gearbox, Allsn
- Component part number: 6879863
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARSHAFT BROKE IN HALF CAUSING A CHIP LIGHT.
